# SDR SCNA20210514055

- Difficulty date: May 3, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU MOUNT CRACKED AT ATTACH POINTS TO FRAME BRACKET STA 727D S8L. REMOVED AND REPLACED PSU MOUNT AT ATTACH POINTS TO FRAME BRACKET STA 727D S8L PO # 822467 IAW SRM 51-40-02-0G-0.
